Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Makanin Gennadiy Semenovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2015
1. G. S. Makanin, A. Sh. Malkhasyan, “General solution of quadratic equations in free groups”, Proceedings of the Yerevan State University. Physical and Mathematical Sciences., 2015, no. 2, 62–65  mathnet

   2011
2. G. S. Makanin, “Parametrization of the Solutions of the Equation $x_1x_2\dots x_{n-1}x_n=x_nx_{n-1}\dots x_2x_1$ in a Free Monoid”, Math. Notes, 89:6 (2011), 839–844  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2004
3. G. S. Makanin, “Finite parametrization of solutions of equations in a free monoid. II”, Sb. Math., 195:4 (2004), 521–552  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
4. G. S. Makanin, “Finite parametrization of solutions of equations in a free monoid. I”, Sb. Math., 195:2 (2004), 187–235  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

   2001
5. H. Abdulrab, P. Goralčík, G. S. Makanin, “Towards parametrizing word equations”, Theor. Inform. Appl., 35:4 (2001), 331–350  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
6. G. S. Makanin, “Parametrization of solutions of the equation $x^{-1}y^{-1}xyz^{-1}v^{-1}zv=1$ in a free group”, Discrete Math. Appl., 11:3 (2001), 235–290  mathnet  crossref  mathscinet  zmath  scopus
7. G. S. Makanin, A. G. Savushkina, “An Equation in a Free Group Defining Pure Braids”, Math. Notes, 70:4 (2001), 535–544  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus

   2000
8. G. S. Makanin, T. A. Makanina, “Parametrisation of solutions of parametric equation in free monoid”, Theoret. Comput. Sci., 242:1-2 (2000), 403–475  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 4)
9. G. S. Makanin, T. A. Makanina, “Functions for parametrization of solutions of an equation in a free monoid”, Trans. Amer. Math. Soc., 352:1 (2000), 1–54  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 4)

   1999
10. G. S. Makanin, T. A. Makanina, “Parametrization of solutions of some equations of squares in a free monoid”, Discrete Math. Appl., 9:4 (1999), 419–435  mathnet  crossref  mathscinet  zmath

   1997
11. G. S. Makanin, H. Abdulrab, P. Goralcik, “Functions for the general solution of parametric word equations”, Logical foundations of computer science (Yaroslavl, 1997), Lecture Notes in Comput. Sci., 1234, Springer, Berlin, 1997, 189–202  crossref  mathscinet (cited: 3)  zmath

   1996
12. G. S. Makanin, “Multiplication of natural number parameters and equations in a free semigroup”, Trans. Amer. Math. Soc., 348:12 (1996), 4813–4824  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 4)

   1995
13. G. S. Makanin, H. Abdulrab, M. N. Maksimenko, “Formal parametric equations”, Fundamentals of computation theory (Dresden, 1995), Lecture Notes in Comput. Sci., 965, Springer, Berlin, 1995, 353–362  crossref  mathscinet (cited: 3)

   1994
14. G. S. Makanin, H. Abdulrab, “On general solution of word equations”, Results and trends in theoretical computer science (Graz, 1994), Lecture Notes in Comput. Sci., 812, Springer, Berlin, 1994, 251–263  crossref  mathscinet

   1993
15. G. S. Makanin, “On general solution of equations in a free semigroup”, Word equations and related topics (Rouen, 1991), Lecture Notes in Comput. Sci., 677, Springer, Berlin, 1993, 1–5  crossref  mathscinet (cited: 3)  zmath  isi (cited: 8)

   1992
16. G. S. Makanin, “Investigations on equations in a free group”, Word equations and related topics (Tübingen, 1990), Lecture Notes in Comput. Sci., 572, Springer, Berlin, 1992, 1–11  crossref  mathscinet

   1989
17. G. S. Makanin, “Ob odnom analoge teoremy Aleksandera–Markova”, Izv. AN SSSR. Ser. matem., 53:1 (1989), 200–210  mathnet (cited: 2)  mathscinet (cited: 2)  zmath; G. S. Makanin, “On an analogue of the Alexander–Markov theorem”, Math. USSR-Izv., 34:1 (1990), 201–211  crossref  mathscinet  zmath

   1988
18. G. S. Makanin, “On a representation of an oriented knot”, Soviet Math. Dokl, 37:2 (1988), 522–526  mathnet  mathscinet  zmath  isi
19. G. S. Makanin, “On one decidable fragment of the elementary theory of a free group”, Voprosy Kibernet.134. Complexity Theory and Applied Mathematical Logic, eds. S. I. Adian, Nauchnyǐ sovet po kompleksnoǐ probleme “Kibernetika”, 1988, 103–114 (Russian)  mathscinet  zmath

   1987
20. G. S. Makanin, “Razdelimye zamknutye kosy”, Matem. sb., 132(174):4 (1987), 531–540  mathnet  mathscinet  zmath; G. S. Makanin, “Separable closed braids”, Math. USSR-Sb., 60:2 (1988), 521–531  crossref  mathscinet  zmath

   1986
21. G. S. Makanin, “A reduction of the decidability problem of the theory of a free group”, Math. Notes, 40:1 (1986), 519–521  mathnet  crossref  mathscinet  zmath  isi

   1985
22. G. S. Makanin, “On the question of the decidability of the theory of free groups”, Fundamentals of computation theory (Cottbus, 1985), Lecture Notes in Comput. Sci., 199, Springer, Berlin, 1985, 279–284 (Russian)  crossref  mathscinet

   1984
23. S. I. Adyan, G. S. Makanin, “Issledovaniya po algoritmicheskim voprosam algebry”, Algebra, matematicheskaya logika, teoriya chisel, topologiya, Sbornik obzornykh statei. 1. K 50-letiyu Instituta, Tr. MIAN SSSR, 168, 1984, 197–217  mathnet (cited: 1)  mathscinet (cited: 2)  zmath; S. I. Adian, G. S. Makanin, “Investigations on algorithmic questions of algebra”, Proc. Steklov Inst. Math., 168 (1986), 207–226  mathscinet  zmath
24. G. S. Makanin, “Razreshimost universalnoi i pozitivnoi teorii svobodnoi gruppy”, Izv. AN SSSR. Ser. matem., 48:4 (1984), 735–749  mathnet (cited: 23)  mathscinet (cited: 29)  zmath; G. S. Makanin, “Decidability of the universal and positive theories of a free group”, Math. USSR-Izv., 25:1 (1985), 75–88  crossref  mathscinet  zmath

   1982
25. G. S. Makanin, “Uravneniya v svobodnoi gruppe”, Izv. AN SSSR. Ser. matem., 46:6 (1982), 1199–1273  mathnet (cited: 33)  mathscinet (cited: 52)  zmath; G. S. Makanin, “Equations in a free group”, Math. USSR-Izv., 21:3 (1983), 483–546  crossref  mathscinet  zmath

   1981
26. G. S. Makanin, “Equations in a free semigroup”, Amer. Math. Soc. Transl. Ser. 2, 117 (1981), 1–6  zmath

   1980
27. G. S. Makanin, “Equations on a free semigroup”, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), v. 1, Acad. Sci. Fennica, Helsinki, 1980, 263–268 (Russian)  mathscinet

   1979
28. G. S. Makanin, “Raspoznavanie ranga uravnenii v svobodnoi polugruppe”, Izv. AN SSSR. Ser. matem., 43:3 (1979), 547–602  mathnet (cited: 2)  mathscinet (cited: 2)  zmath; G. S. Makanin, “Recognition of the rank of equations in a free semigroup”, Math. USSR-Izv., 14:3 (1980), 499–545  crossref  mathscinet  zmath  isi (cited: 3)

   1978
29. G. S. Makanin, “Recognizing the rank of coefficientless equations in a free semigroup”, Soviet Math. Dokl., 19:6 (1978), 1434–1437  mathscinet (cited: 1)  zmath
30. G. S. Makanin, “Systems of standard equations in words of an $n$-layer alphabet with unknowns”, Siberian Math. J., 19:3 (1978), 448–454 (1979)  crossref  mathscinet  zmath

   1977
31. G. S. Makanin, “The problem of solvability of equations in a free semigroup”, Math. USSR-Sb., 32:2 (1977), 100–198  mathnet  crossref  mathscinet  zmath  isi (cited: 92)

   1976
32. G. S. Makanin, “On the rank of coefficientless equations in four unknowns in a free semigroup”, Math. USSR-Sb., 29:2 (1976), 257–280  mathnet  crossref  mathscinet  zmath  isi

   1972
33. G. S. Makanin, “On systems of equations in free groups”, Sib. Math. J., 13:3 (1972), 402–408  crossref  mathscinet  zmath
34. G. S. Makanin, “Problema razreshimosti uravnenii v svobodnoi polugruppe”, Dokl. AN SSSR, 233:2 (1972), 287–290  mathscinet (cited: 3)  zmath; G. S. Makanin, “The problem of solvability of equations in a free semigroup”, Soviet Math. Dokl., 18:2 (1977), 330–334  mathscinet (cited: 28)  zmath

   1971
35. G. S. Makanin, “On normalizers in the braid group”, Math. USSR-Sb., 15:2 (1971), 167–175  mathnet  crossref  mathscinet  zmath

   1968
36. G. S. Makanin, “Problema sopryazhennosti v gruppe kos”, Dokl. AN SSSR, 182:3 (1968), 495–496  mathscinet (cited: 3)  zmath

   1966
37. G. S. Makanin, “The identity problem in finitely defined semigroups”, Soviet Math. Dokl., 7:6 (1966), 1478–1480  mathscinet  zmath

   1964
38. G. S. Makanin, “Novyi razreshimyi sluchai problemy razresheniya ischisleniya predikatov pervoi stupeni”, Formalnaya logika i metodologiya nauki, Nauka, M., 1964, 125–153

Proceedings


   1986
39. G. S. Makanin, “Razreshimost $\forall\,\exists{\dots}\exists$-teorii svobodnoi gruppy”, Primenenie metodov matematicheskoi logiki, IV vsesoyuznaya konferentsiya (Tallin, 1986), Tallin, 1986, 144–146
40. G. S. Makanin, “Unarnye kosy i uzly”, Vosmaya vsesoyuznaya konferentsiya po matematicheskoi logike (Moskva, 1986), M., 1986, 106–106

   1982
41. G. S. Makanin, “Equations in a free semigroup and a free group”, I Internationaler Workshop GTI (Paderborn, 1982), Paderborn, 1982
42. G. S. Makanin, “Uravneniya v svobodnoi gruppe”, Shestaya vsesoyuznaya konferentsiya po matematicheskoi logike (Tbilisi, 1982), Tbilisi, 1982, 101–101

   1976
43. G. S. Makanin, “Elementarnye uravneniya v svobodnoi polugruppe”, IV Vsesoyuznaya konferentsiya po matematicheskoi logike (Kishinëv, 1976), Kishinëv, 1976, 79–79

   1972
44. G. S. Makanin, “Ob uravneniyakh v svobodnykh gruppakh i v svobodnykh polugruppakh”, Vtoraya vsesoyuznaya konferentsiya po matematicheskoi logike (Moskva, 1972), M., 1972, 27–28

   1968
45. G. S. Makanin, “Gruppa kos pyatogo poryadka”, IX Vsesoyuznyi algebraicheskii kollokvium (Gomel, 1968), Gomel, 1968, 128–128

   1967
46. G. S. Makanin, “K probleme tozhdestva v konechno-opredelënnykh gruppakh”, VIII Vsesoyuznyi kollokvium po obschei algebre (Riga, 1967), Riga 1967, 1967, 81–81

Preprints


   1996
47. G. S. Makanin, P. Goralcik, Structure of the solutions one parametric equation, Report of research LTR INSA Rouen, 1996 , 13 pp.

   1993
48. G. S. Makanin, H. Abdulrab, M. Maksimenko, Bunches of formal parametric equations, Institute Blaise Pascal. LITP, 93, 62, 1993
49. G. S. Makanin, H. Abdulrab, Transformation algorithm for word equations in four variables, Institute Blaise Pascal, LITP, 93, 49, 1993
50. G. S. Makanin, H. Abdulrab, On general solution of word eqations, Institute Blaise Pascal, LITP, 93, 42, 1993
Home page

© Steklov Mathematical Institute of RAS, 2004–2017